Seguir
fan chung
fan chung
Professor of Mathematics and Computer Science, UC San Diego
Dirección de correo verificada de ucsd.edu
Título
Citado por
Citado por
Año
Spectral graph theory
FRK Chung
American Mathematical Soc., 1997
114541997
Spectral grouping using the nystrom method
C Fowlkes, S Belongie, F Chung, J Malik
IEEE transactions on pattern analysis and machine intelligence 26 (2), 214-225, 2004
18022004
Optical orthogonal codes: design, analysis and applications
FRK Chung, JA Salehi, VK Wei
IEEE Transactions on Information theory 35 (3), 595-604, 1989
14811989
The average distances in random graphs with given expected degrees
F Chung, L Lu
Proceedings of the National Academy of Sciences 99 (25), 15879-15882, 2002
14452002
A random graph model for massive graphs
W Aiello, F Chung, L Lu
Proceedings of the thirty-second annual ACM symposium on Theory of computing …, 2000
13122000
Local graph partitioning using pagerank vectors
R Andersen, F Chung, K Lang
2006 47th Annual IEEE Symposium on Foundations of Computer Science (FOCS'06 …, 2006
12232006
Connected components in random graphs with given expected degree sequences
F Chung, L Lu
Annals of combinatorics 6 (2), 125-145, 2002
12082002
Complex graphs and networks
FRK Chung, L Lu
American Mathematical Soc., 2006
10062006
Spectra of random graphs with given expected degrees
F Chung, L Lu, V Vu
Proceedings of the National Academy of Sciences 100 (11), 6313-6318, 2003
8052003
Laplacians and the Cheeger inequality for directed graphs
F Chung
Annals of Combinatorics 9, 1-19, 2005
6912005
Quasi-random graphs
FRK Chung, RL Graham, RM Wilson
Combinatorica 9, 345-362, 1989
6151989
A random graph model for power law graphs
W Aiello, F Chung, L Lu
Experimental mathematics 10 (1), 53-66, 2001
6132001
Concentration inequalities and martingale inequalities: a survey
F Chung, L Lu
Internet mathematics 3 (1), 79-127, 2006
5282006
Explicit construction of linear sized tolerant networks
N Alon, FRK Chung
Discrete Mathematics 72 (1-3), 15-19, 1988
4521988
Duplication models for biological networks
F Chung, L Lu, TG Dewey, DJ Galas
Journal of computational biology 10 (5), 677-687, 2003
4342003
Random evolution in massive graphs
W Aiello, F Chung, L Lu
Handbook of massive data sets, 97-122, 2002
4112002
Diameters and eigenvalues
FRK Chung
Journal of the American Mathematical Society 2 (2), 187-196, 1989
3801989
Embedding graphs in books: a layout problem with applications to VLSI design
FRK Chung, FT Leighton, AL Rosenberg
SIAM Journal on Algebraic Discrete Methods 8 (1), 33-58, 1987
3781987
On packing two-dimensional bins
FRK Chung, MR Garey, DS Johnson
SIAM Journal on Algebraic Discrete Methods 3 (1), 66-76, 1982
3371982
Social choice and the mathematics of manipulation
AD Taylor
Cambridge University Press, 2005
3312005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20